Top answers from doctors based on your search:
Disclaimer

is excessive sweating a symptom of caffeine overdose

A 56-year-old female asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Caffienism: She has a condition called caffienism. Too much caffiene. She should see her doctor.
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
Who is "she"?: Caffeine abuse is a medical condition, and is listed in the dsm-iv together with other forms of drug abuse. Whoever "she" is, it sure sounds like thi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old female asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
No: Fibromyalgia and excessive sweating are both related to compromised energy metabolism. The commonest cause in my experience is poor diet and all the d ... Read More
4
4 thanks
A member asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Night sweats : Night sweats could be signify hormonal problem like hyperthyroidism and some sinister causes too . Please consult with your doctor.
A 24-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
Hyperhidrosis: This is a very common condition and your family physician probably has some experience helping patients with this condition or knows a dermatologist w ... Read More
1
1 comment
1
1 thank
A 34-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Get checked: for hypoglycemia and anemia as well as obtaining a metabolic and thyroid profile blood test also.
1
1 thank
A 46-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Atrial fibrillation?: It sounds like you have atrial fibrillation. Without modifying medication, it would usually be in the range of about 170 beats per minute and highly ... Read More
A 28-year-old male asked:
Dr. Bassam Amawi
49 years experience Psychiatry
Constant HA: Stopping caffeine abruptly can cause withdral ha, uu don't need to stop caffeine u can. Cut it down to two cups a day.
A 21-year-old female asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
Depends: 50mg of caffeine is a relatively small amount of caffeine. What symptoms are you feeling? If you are naive to caffeine it is possibly you could have ... Read More
A 28-year-old male asked:
Dr. Masoud Sadighpour
38 years experience Internal Medicine
Caffein: Caffeine half life is about 6 hours. It means that after 5x6= 30 hours it is all out of your system, but you may develop withdrawal symptoms if you a ... Read More
A 28-year-old male asked:
Dr. Su Fairchild
24 years experience Integrative Medicine
Perhaps: Too much caffiene can mimic anxiety. Watch caffiene intake and do not overdo it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month